MathSciNet Relay Station
MathSciNet bibliographic data
MR1993539 (2004f:35130) 35P05 (35J10 35Q40 47F05 47N50 81Q10)
Danilov, L. I. On the absolute continuity of the spectrum of a periodic Schrödinger operator. (Russian) Mat. Zametki 73 (2003), no. 1, 49--62; translation in Math. Notes 73 (2003), no. 1-2, 46–57
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement